# SDR DXTA2021121553570

- Difficulty date: December 14, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N631QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0180
- Aircraft time: 2,811 hours, 1,890 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 99148361
- Part serial: 0404
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN SMOKE: A  MINUTE OR SO AFTER LANDING THE CABIN FILLED UP WITH SMOKE. SMELLED LIKE BURNED OIL.  PERFORMED A GVI OF THE BLEED DUCTING FROM THE APU AND ENGINES AND FOUND OIL LEAKAGE COMING FROM THE APU BLEED SOV OND EVIDENCE THAT IT'S DRIPPED. FOLLOWED BLEED DUCT TO THE WIGGINS COUPLER AT THE 90 RIGHT BEFORE THE APU AND FOUND OIL ON THE SEALS. REMOVED 90 BLEED DUCT AND SNAKED BORE SCOPE WHERE IT FIT NND DID NOT SEE ANY EVIDENCE OF LEAKAGE ON SCREEN. IT MAY BE A POSSIBILITY THAT THE APU COULD HAVE BURNT  UP WHAT RESIDUAL WAS LEFT DURING RUNS. PLEASE NOTE THERE ARE AREAS THE BORESCOPE WOULD NOT FIT WITHOUT  FURTHER DISASSEMBLY OF THE APU. JOHN AT MCC HAS INFORMED ME THAT ONLY LAST NIGHT THE APU WAS  REPLACED FOR OIL LEAKAGE. GIVEN THIS INFONNATION AND MY FINDINGS, MCC AGREES THAT THIS IS HIGHLY LIKELY RESIDUAL OIL THAT HAS SETTLED IN THE BLEED  AIR DUCTING CAUSING THE SMOKE. TECH VERIFIED THERE IS NO OIL ABOVE THE ENGINE BLEED AIR Y DUCTING AT THIS TIME TECH WILL BE BACK LATER THIS MORNING TO COMPLY WITH THE TASK CARD ASSIGNED TO CLEAR BLEED DUCTS AND R&R HEPA FILTER. PARTS PUT ON ORDER FOR WIGGINS BLEED AIR DUCT SEALS. ALL WORK COMPLETED IN REFEN:NCC WITH CITATION 680A MAINTENANCE MANUAL CHAPTER 49-10-00. COMPLIED WITH TASK CARD TC-613A-21-181006M ENLLIRONMENT.AL CONTROL SYSTEM BLEED DUCT.  BUN PROCEDURE USING THE LATEST REVISION POSTED ON COMPLY 365 NO SMOKE OR ODOR NOTED AT THIS TIME. R&R HEPA FILTER AS REQUIRED IN TASK CARD TC---68A·21-181006M. ALL WORK  COMPLETED IN REFERENCE WITH CITATION MAINTENANCE MANUAL CHAP 21·70-10.
